Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
A remark on a conjecture of Hain and Looijenga
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).ORCID iD: 0000-0003-2598-4870
2011 (English)In: Annales de l'Institut Fourier, ISSN 0373-0956, E-ISSN 1777-5310, Vol. 61, no 7, 2745-2750 p.Article in journal (Refereed) Published
Abstract [en]

We show that the natural generalization of a conjecture of Hain and Looijenga to the case of pointed curves holds for all g and n if and only if the tautological rings of the moduli spaces of curves with rational tails and of stable curves are Gorenstein.

Place, publisher, year, edition, pages
2011. Vol. 61, no 7, 2745-2750 p.
Keyword [en]
Moduli spaces of curves, tautological ring, Gorenstein ring
National Category
Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-138459ISI: 000208746800005OAI: oai:DiVA.org:kth-138459DiVA: diva2:687400
Note

QC 20140114

Available from: 2014-01-14 Created: 2013-12-19 Last updated: 2017-12-06Bibliographically approved

Open Access in DiVA

No full text

Authority records BETA

Faber, Carel

Search in DiVA

By author/editor
Faber, Carel
By organisation
Mathematics (Div.)
In the same journal
Annales de l'Institut Fourier
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 19 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf